MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060870
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 11nov2025.It was reported that device difficulty in advancing occurred.The target lesion was located in the radial vessel.A 6.0 x 80, 75cm mustang was advanced for dilation.Prior to procedure, a lot of resistance were noted when advancing the sheath.However, returned device analysis revealed a balloon tear.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 40mm in length and extended from a position 45mm distal of the proximal markerband to 5mm distal of the distal markerband.The recommended introducer/guide sheath size for this device as per mustang product spec is minimum 5fr sheath.The sheath used by the customer was not returned for analysis.During analysis the investigator was unable to advance the device through 5fr boston scientific sheath due to the longitudinal tear in the balloon material as the investigator was unable to fully apply a vacuum to the device.A visual and tactile examination found no kinks or damage to the shaft of the returned device.A visual examination identified no damage to the tip of the device.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23682539
Report Number2124215-2025-87480
Device Sequence Number9707475
Product Code FGE
UDI-Device Identifier08714729793854
UDI-Public(01)08714729793854(17)270930(10)34953443
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060870
Device Catalogue NumberH74939171060870
Device Lot Number0034953443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale